# SDR IXXA06RNG019S

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Elongated
- Location: Zone 600
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND ELONGATED HOLES ON EXTENDED LEADING EDGE OUTBOARD VANE, STATION XOLDI 6.224 RIGHT HAND.  DAMAGED WAS REMOVED, REPAIR DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW EWO ATI 57-072.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR
